About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 541083, 22 pages
http://dx.doi.org/10.1155/2012/541083
Research Article

New Approach for Solving a Class of Doubly Singular Two-Point Boundary Value Problems Using Adomian Decomposition Method

Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 13 October 2012; Revised 3 December 2012; Accepted 5 December 2012

Academic Editor: Norbert Heuer

Copyright © 2012 Randhir Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Randhir Singh, Jitendra Kumar, and Gnaneshwar Nelakanti, “New Approach for Solving a Class of Doubly Singular Two-Point Boundary Value Problems Using Adomian Decomposition Method,” Advances in Numerical Analysis, vol. 2012, Article ID 541083, 22 pages, 2012. doi:10.1155/2012/541083